메뉴 건너뛰기




Volumn 175, Issue 1-3, 1997, Pages 239-247

On nearly self-conjugate partitions of a finite set

Author keywords

(0, 1) matrix; Conjugate partition; Incidence matrix; Nearly self conjugate partition

Indexed keywords


EID: 0010598368     PISSN: 0012365X     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0012-365X(94)00066-R     Document Type: Article
Times cited : (3)

References (11)
  • 1
    • 0039997216 scopus 로고
    • A test for conjugacy of partitions of finite sets
    • C.-Y. Chao, A test for conjugacy of partitions of finite sets, J. Combin. Theory Ser. A 17 (1974) 167-172.
    • (1974) J. Combin. Theory Ser. A , vol.17 , pp. 167-172
    • Chao, C.-Y.1
  • 2
    • 84972520507 scopus 로고
    • A theorem on flows in networks
    • D. Gale, A theorem on flows in networks, Pacific J. Math. 7 (1957) 1073-1082.
    • (1957) Pacific J. Math. , vol.7 , pp. 1073-1082
    • Gale, D.1
  • 3
    • 0040590459 scopus 로고
    • On partitions of a finite set
    • R.L. Graham, On partitions of a finite set, J. Combin. Theory 1 (1966) 215-223.
    • (1966) J. Combin. Theory , vol.1 , pp. 215-223
    • Graham, R.L.1
  • 4
    • 0001203681 scopus 로고
    • Combinatorial properties of matrices of 0's and 1's
    • H.J. Ryser, Combinatorial properties of matrices of 0's and 1's, Canad. J. Math. 9 (1957) 371-377.
    • (1957) Canad. J. Math. , vol.9 , pp. 371-377
    • Ryser, H.J.1
  • 5
    • 0010565559 scopus 로고
    • Structure and cardinality of the class A(R, S) of (0, 1)-matrices
    • H. Wan, Structure and cardinality of the class A(R, S) of (0, 1)-matrices, J. Math. Res. Exposition 4 (1984) 87-93.
    • (1984) J. Math. Res. Exposition , vol.4 , pp. 87-93
    • Wan, H.1
  • 8
    • 0041184455 scopus 로고
    • Cardinality of a class of (0, 1)-matrices covering a given matrix
    • H. Wan, Cardinality of a class of (0, 1)-matrices covering a given matrix, J. Math. Res. Exposition 6 (1986) 33-36.
    • (1986) J. Math. Res. Exposition , vol.6 , pp. 33-36
    • Wan, H.1
  • 9
    • 0010562903 scopus 로고
    • On the number of tournaments with prescribed score vector
    • H. Wan and Q. Li, On the number of tournaments with prescribed score vector, Discrete Math. 61 (1986) 213-219.
    • (1986) Discrete Math. , vol.61 , pp. 213-219
    • Wan, H.1    Li, Q.2
  • 10
    • 0010529506 scopus 로고
    • On the structure and enumeration of (0, 1)-matrices in A(R, S)
    • H. Wan, On the structure and enumeration of (0, 1)-matrices in A(R, S), Acta Math. Sinica 30 (1987) 289-302.
    • (1987) Acta Math. Sinica , vol.30 , pp. 289-302
    • Wan, H.1
  • 11
    • 0010628759 scopus 로고
    • Cardinal function of the class A(R, S) of (0, 1)-matrices and its nonzero-point set
    • H. Wan, Cardinal function of the class A(R, S) of (0, 1)-matrices and its nonzero-point set, J. Math. Res. Exposition 5 (1985) 117-120.
    • (1985) J. Math. Res. Exposition , vol.5 , pp. 117-120
    • Wan, H.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.